# SDR HNAA0800025

- Difficulty date: January 6, 2008
- Submitted: January 22, 2008
- Operation: Air carrier
- Aircraft: N335EN
- Make and model: Dhav DHC8311
- Aircraft serial: 375
- Aircraft time: 31,288 hours, 31,802 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 82960010181
- Condition: Failed
- Location: Hydraulic Sys
- Part time: 31,288 hours, 31,802 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

NR 1 HYDRAULIC ISO CAUTION LIGHT ILLUMINATED, NR 1 HYDRAULIC QUANTITY DROPPED TO 0 AND NR 1 HYDRAULIC PRESSURE DROPPED TO 0 PSI WITH CORRESPONDING CAUTION LIGHTS.  NR 1 ENGINE HYDRAULIC PUMP OPERATED APPROXIMATELY 14 MINUTES WITH NO PRESSURE.  FOUND FLUID DRIPPING FROM RUDDER MANIFOLD AREA.  FOUND HYDRAULIC LINE AT RUDDER PRESSURE REGULATOR LEAKING, INSTALLED TEMP FLEX LINE.  DURING INSPECTION FOUND THE DELTA-P TRIPPED.  REMOVED AND REPLACED THE ENGINE DRIVEN HYDRAULIC PUMP, THE CASE DRAIN AND PRESSURE MANIFOLD FILTERS.  OPERATIONAL AND LEAK CHECK GOOD.
